MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC CADD-SOLIS WIRELESS COMMUNICATION MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot#: possible lot number: 19081296.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the wireless module has an issue.The customer switched to another module and found that the wireless connection drops.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4: lot number; 19081296.D9: date returned to mfg; 2/11/2025.One device was returned for device analysis.Visual inspection and functional testing performed during analysis.The customer reported problem could not be duplicated or confirmed the failure during the investigation.No problem was found with the wireless connectivity functions of the returned device.

Brand Name
CADD-SOLIS WIRELESS COMMUNICATION MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21001511
Report Number3012307300-2024-15342
Device Sequence Number9867199
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864(17)250114(10)19081296
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-01
Device Lot Number19081296
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown